Paper Titles in Periodical
International Letters of Chemistry, Physics and Astronomy
Volume 54
Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ILCPA > Volume 54 > On Connectivity Indices of an Infinite Family of...
< Back to Volume

On Connectivity Indices of an Infinite Family of the Linear Parallelogram of Benzenoid Graph

Download PDF

Abstract:

A topological index of a graph G is a numeric quantity related to G which is describe molecular graph G. In this paper the Atom Bond Connectivity (ABC) and Geometric-Arithmetic (GA) indices of an infinite class of the linear parallelogram of benzenoid graph.

Info:

Periodical:
International Letters of Chemistry, Physics and Astronomy (Volume 54)
Pages:
131-134
DOI:
10.18052/www.scipress.com/ILCPA.54.131
Citation:
M. R. Farahani "On Connectivity Indices of an Infinite Family of the Linear Parallelogram of Benzenoid Graph", International Letters of Chemistry, Physics and Astronomy, Vol. 54, pp. 131-134, 2015
Online since:
Jul 2015
Export:
Distribution: